# SDR SWIA971749

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 14,321 hours, 12,738 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Controller
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER CHANNEL NUMBER TWO WILL NOT ENGAGE.  REMOVED AND REPLACED HSTA AND MCU IAW MM 274201, OPS CEHCKS GOOD CAT II OK HSTA (P/N 83963) ON, (S/N 125) ON, (S/N 876) OFF, MCU (P/N 70623) ON,  (S/N 205) ON,  (S/N 319) OFF.
